| Catalog Number |
11776193122 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 results for 1 patient sample on a cobas 6000 e601 module.The initial result was 579 u/ml.The sample was repeated twice and the results were 8.65 u/ml and 8.75 u/ml.
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.